Alert archive / Oklahoma / Special Weather Statements in 2012
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 3, 2012, 3:30 PM CDT for Adair County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 3:30 PM CDT (20:30 UTC)
- Expired
- Jun 3, 2012, 4:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Tulsa, OK
County Adair County, OK
The radar
The Western Arkansas radar (KSRX), 61 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1767 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
143
WWUS84 KTSA 032030
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT SUN JUN 3 2012
ARZ010-019-OKZ069-032100-
ADAIR OK-CRAWFORD AR-WASHINGTON AR-
330 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 330 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF MARIETTA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...ODELL...
MORROW...CLYDE...CANEHILL AND ADAIR STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3593 9437 3571 9433 3571 9477 3583 9480
TIME...MOT...LOC 2030Z 261DEG 22KT 3578 9471
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 3, 11:07 AM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Jun 3, 11:07 AM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1107 AM CDT SUN JUN 3 2012 .DISCUSSION... MAJOR RAMP UP IN POPS THIS AFTERNOON GIVEN MORNING DATA AND LATEST MODELS. CLEAR SLOT SOUTHWEST PORTION OF FORECAST AREA IN H850 MAX TEMP AXIS WHICH SHOULD LET THAT AREA REACH CONVECTIVE TEMP DURING THE AFTERNOON. ONCE CONVECTIVE TEMP REACHED MACHO CAPE TO YIELD TALL THUNDER. SEVERE THUNDER GRID TO BE UPDATED BY 1 PM HWO ISSUANCE TIME. GW && .PRELIMINARY POINT TEMPS/POPS... TUL 93 73 91 70 / 60 40 10 10 FSM 94 71 90 71 / 50 20 30 20 MLC 91 73 90 70 / 40 20 30 30 BVO 92 70 90 68 / 60 50 10 10 FYV 90 69 86 67 / 50 30 20 10 BYV 88 68 85 66 / 60 50 30 10 MKO 93 71 90 70 / 60 30 20 10 MIO 90 70 88 68 / 60 50 10 10 F10 92 71 90 70 / 60 30 20 20 HHW 92 72 92 71 / 10 10 20 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....07
Hazardous weather outlook, Jun 3, 1:22 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 122 PM CDT SUN JUN 3 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 121 PM CDT SUN JUN 3 2012 ...SEVERE THUNDERSTORM THREAT LATE AFTERNOON AND EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...LATE AFTERNOON. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA NORTH OF INTERSTATE 40. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...EVENING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...EVENING. DISCUSSION... A VERY UNSTABLE AIRMASS IS OVER EASTERN OKLAHOMA AND ADJACENT NORTHWEST ARKANSAS. THUNDERSTORMS THAT CAN INITIATE IN THIS AIRMASS WILL BE STRONG TO SEVERE. HAIL AND DAMAGING WIND BE THE PRIMARY THREATS. HOWEVER...THE RISK OF A TORNADO CAN NOT BE RULED OUT ESPECIALLY DURING THE EARLY PHASE OF CONVECTION NEAR LINGERING BOUNDARIES. THE EXPECTED SCENARIO...A WEAK LINE OF SHOWERS IN CENTRAL OKLAHOMA AND ISOLATED THUNDERSTORMS IN NORTH CENTRAL OKLAHOMA NEAR THE KANSAS BORDER WILL CONTINUE EAST THIS AFTERNOON. THIS LINE SHOULD IGNITE THUNDERSTORMS IN EASTERN OKLAHOMA BY LATE AFTERNOON AS TEMPERATURES REACH THE LOWER 90S AND DEWPOINTS AROUND 70 DEGREES. THERE IS SOME UNCERTAINTY AS TO IF CONVECTION CAN INITIALLY OVERCOME A MID LEVEL CAP BY LATE AFTERNOON. HOWEVER...IF THUNDERSTORMS DO DEVELOP ABUNDANT POTENTIAL ENERGY EXISTS FOR SEVERE STORMS WITH LARGE HAIL AND DAMAGING WIND. SHOULD CONVECTION FAIL TO DEVELOP LATE IN THE AFTERNOON OVER EASTERN OKLAHOMA...AN UPPER WAVE THIS EVENING WILL ENHANCE THUNDERSTORM POTENTIAL. THUNDERSTORM CLUSTERS OR AN MCS OR TWO FROM NORTH CENTRAL OKLAHOMA OR KANSAS WILL SWEEP SOUTHEAST ACROSS THE AREA. HEAVY RAIN IS ALSO A POSSIBILITY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE FRONTAL BOUNDARY TO THE NORTH WILL SAG SOUTH BACK INTO THE AREA EARLY THIS COMING WEEK CONTINUING THE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 3, 3:30 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT SUN JUN 3 2012
ARZ010-019-OKZ069-032100-
ADAIR OK-CRAWFORD AR-WASHINGTON AR-
330 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 330 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF MARIETTA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...ODELL...
MORROW...CLYDE...CANEHILL AND ADAIR STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3593 9437 3571 9433 3571 9477 3583 9480
TIME...MOT...LOC 2030Z 261DEG 22KT 3578 9471The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 1:41 AM CDT | Special Weather Statement | TSA | Washington | 49 min |
| Jun 3, 1:46 AM CDT | Special Weather Statement | TSA | Rogers | 44 min |
| Jun 3, 2:13 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 62 min |
| Jun 3, 3:57 PM CDT | Special Weather Statement | TSA | Carroll | 33 min |
| Jun 3, 4:12 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 33 min |
| Jun 3, 4:14 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 46 min |
| Jun 3, 4:33 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 30 min |
| Jun 3, 4:47 PM CDT | Special Weather Statement | TSA | Madison | 43 min |
| Jun 3, 5:05 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 40 min |
| Jun 3, 5:15 PM CDT | Special Weather Statement | TSA | Washington | 45 min |
| Jun 3, 5:36 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 54 min |
Nearby
Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.